About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 989065, 10 pages
http://dx.doi.org/10.1155/2011/989065
Research Article

Convergence of the New Iterative Method

1Department of Mathematics, Shivaji University, Kolhapur 416004, India
2Department of Mathematics, University of Pune, Pune 411007, India

Received 7 May 2011; Accepted 21 August 2011

Academic Editor: Dexing Kong

Copyright © 2011 Sachin Bhalekar and Varsha Daftardar-Gejji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. View at Zentralblatt MATH
  2. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Cherruault, “Convergence of Adomian's method,” Kybernetes, vol. 18, no. 2, pp. 31–38, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Abbaoui and Y. Cherruault, “New ideas for proving convergence of decomposition methods,” Computers & Mathematics with Applications, vol. 29, no. 7, pp. 103–108, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H.-W. Choi and J.-G. Shin, “Symbolic implementation of the algorithm for calculating Adomian polynomials,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 257–271, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. C. Joshi and R. K. Bose, Some Topics in Nonlinear Functional Analysis, A Halsted Press Book, John Wiley & Sons, New York, NY, USA, 1985.
  10. A. A. M. Cuyt, “Padé-approximants in operator theory for the solution of nonlinear differential and integral equations,” Computers & Mathematics with Applications, vol. 8, no. 6, pp. 445–466, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Noor and K. I. Noor, “Three-step iterative methods for nonlinear equations,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 322–327, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Noor, K. I. Noor, S. T. Mohyud-Din, and A. Shabbir, “An iterative method with cubic convergence for nonlinear equations,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1249–1255, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. I. Noor and M. A. Noor, “Iterative methods with fourth-order convergence for nonlinear equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 221–227, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. A. Noor, “New iterative schemes for nonlinear equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 937–943, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. A. Noor, K. I. Noor, E. Al-Said, and M. Waseem, “Some new iterative methods for nonlinear equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 198943, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. T. Mohyud-Din, A. Yildirim, and S. M. M. Hosseini, “Numerical comparison of methods for Hirota-Satsuma model,” Applications and Applied Mathematics, vol. 5, no. 10, pp. 1554–1563, 2010. View at Zentralblatt MATH
  17. S. T. M. Din, A. Yildirim, and M. M. Hosseini, “An iterative algorithm for fifth-order boundary value problems,” World Applied Sciences Journal, vol. 8, no. 5, pp. 531–535, 2010.
  18. M. A. Noor and S. T. M. Din, “An iterative method for solving Helmholtz equations,” Arab Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 13–18, 2007.
  19. V. Daftardar-Gejji and S. Bhalekar, “Solving fractional diffusion-wave equations using a new iterative method,” Fractional Calculus & Applied Analysis, vol. 11, no. 2, pp. 193–202, 2008. View at Zentralblatt MATH
  20. V. Daftardar-Gejji and S. Bhalekar, “Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1801–1809, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Bhalekar and V. Daftardar-Gejji, “New iterative method: application to partial differential equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 778–783, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. V. Daftardar-Gejji and S. Bhalekar, “An Iterative method for solving fractional differential equations,” Proceedings in Applied Mathematics and Mechanics, vol. 7, no. 1, pp. 2050017–2050018, 2008. View at Publisher · View at Google Scholar
  23. S. Bhalekar and V. Daftardar-Gejji, “Solving evolution equations using a new iterative method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 4, pp. 906–916, 2010. View at Zentralblatt MATH
  24. H. Jafari, S. Seifi, A. Alipoor, and M. Zabihi, “An Iterative Method for solving linear and nonlinear fractional diffusion-wave equation,” International e-Journal of Numerical Analysis and Related Topics, vol. 3, pp. 20–32, 2009.
  25. O. S. Fard and M. Sanchooli, “Two successive schemes for numerical solution of linear fuzzy Fredholm integral equations of the second kind,” Australian Journal of Basic and Applied Sciences, vol. 4, no. 5, pp. 817–825, 2010. View at Scopus
  26. V. Srivastava and K. N. Rai, “A multi-term fractional diffusion equation for oxygen delivery through a capillary to tissues,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 616–624, 2010. View at Zentralblatt MATH